# SDR UALA2013071204859

- Difficulty date: July 11, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BS 1681-1701 RBL 51 INTERCOSTAL CORRODED ON TOP SURFACE.   REPAIRED INTERCOSTAL IAW EA 130756 AND ECRA 5360-01331. R & R THE INTERCOSTAL IAW SRM 51-40-02 AND DWG 146N5300.  MAJOR REPAIR.
